Jump to content
Sign in to follow this  
AmberV

Cymbalta & Side Effects - Constipation, Lack Of Motivation

Recommended Posts

Hi all

I have been on 30mg Cymbalta for 28 days for an eating disorder and anxiety.

The cymbalta has helped my eating disorder issue tremendously. However I am very constipated. My GP didn't think this was an issue and told me to take laxatives regularly. I don't really want to be taking laxatives all the time as don't want to end up relying on them. I already eat heaps of fibre, and the dr agreed that increasing it woudnt help the constipation as it wasnt lack of fibre causing it, but the medication.

Another side effect I am having is that I seem to have lost my "get up and go". I will lie in my bed for ages in the morning, finding it hard to get out. Also sometimes I will just lie on the couch in a daze and feel like I dont have any motivation to move. I didn't have this problem before I started taking the cymbalta.

Have other users experienced these problems, wondering if they will eventually go away or they are side effect that will generally stick around.

Thaks

Share this post


Link to post
Share on other sites

I too have lost my "get up and go" while being on Cymbalta. Like you, I lay in bed for hours and hours and lack any type of motivation to do anything -

I've also lost all of my interests in things. Things I used to enjoy. No more. I feel horrible.

Edited by DenmanNJ

Share this post


Link to post
Share on other sites

I don't know about Cymbalta. I've been on it for about 7 days now. First few days I felt great, lots of energy and focus, lower anxiety. Now I feel horrible low energy, constipation, anxiety through the roof, from personal experience these antidepressants usually have swings in either direction. Hopefully it balances out soon.

Share this post


Link to post
Share on other sites

I don't think you are going to see any real effects from Cymbalta for at least 4 to 6 weeks.  You should ask your doctor what to expect.  Good Luck!

Share this post


Link to post
Share on other sites

It gave me more motivation, it was almost euphoric. However, it did **** my appetite and made my breath smell weird but those went away after a few days or I just became accustomed to them. I did experience a crash, I was put on depakote to prevent that but it crapped out on me. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...